... having crazy anxiety.
I have felt that way on the first day of treatment, not with Sertraline but once with Effexor and once with L-methylfolate. The word used to describe this effect is "hope". Clinically it is called the "placebo" effect. I don't care what it is called, all I know is that it is real and and I neither apologize nor am embarrassed for feeling it. Hope is a great human attribute. Read the results of the clinical trials of these medications and you'll see that the pharmaceutical companies can barely compete with hope.
Take care for now and all the best.
Hello! Yes, it's the placebo effect because it takes several days for the drug to reach steady state levels in your system. But as Rathmullan says... whatever, it works. You can expect continued improvement in the next several weeks although it may take 6-8 weeks before you feel the full effect of the medication.
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve.
Sertraline (Zoloft) | NAMI: National Alliance on Mental Illness"
Best regards and I hope you continue to do well. Sertraline has helped many people Wild Cat
I felt less depression within a week, and I’ve only been taking 25mg for almost a year now. It makes me tired, at 50mg I was a zombie. Have tried numerous antidepressants & Zoloft is the only one that has helped .
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jan 2012 • 5 answers
Updated 22 Jul 2012 • 4 answers
Sertraline - Hello guys I been using steraline for almost 5 weeks after the 4th week I felt like....
Updated 14 May 2017 • 1 answer
Updated 12 Jun 2018 • 2 answers
Updated 17 Feb 2019 • 2 answers